# SDR SIMA20190102003

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 30,268 hours, 27,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COURTESY CHECK FOUND EMERGENCY EXIT MARKING SIGN ABOVE FLIGHT ATTENDANT SEAT INOP. REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11 OPC GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
